# SDR CA141211005

- Difficulty date: December 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 13,619 hours
- Engine: Pwa PT6A41
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: AN2423A
- Condition: Broken
- Location: Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON NLG ACTUATOR REPLACEMENT, THE ACTUATOR PISTON CLEVIS ATTACH BOLT WAS FOUND BORKEN IN THE MIDDLE. THE BOLT WAS VERY OLD AND HAD SURFACE PITTING. THE BOLT HAD NOT MIGRATED OUT OF POSITION AND IT LOOKS AS THOUGHT THE CENTER OF THE BOLT WAS STILL HOLDING UNTIL IT WAS BROKEN BY REMOVAL WITH A WRENCH AND SCREWDRIVER. PART DATE OF MANUAFCTURE, HOUR AND CYCLES ARE UNKNOWN. (TC# 20141211005)
